# SDR DXTA2022080967610

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 4,162 hours, 3,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: EXTERIOR MAIN ENTRANCE DOOR LOCKING HANDLE DOES NOT STOW FULLY BY USING THE EXTERIOR HANDLE ITSELF OR BY USING THE INTERIOR HANDLE//CORRECTIVE ACTION//FOUND WHITE RUB BLOCK ON EXTERIOR HANDLE TO BE PROTRUDING TOO MUCH, RE SEATED THE BLOCK INTO A BETTER POSITION TO ALLOW THE LATCH TO HOOK ONTO THE ROD AS DESIGNED. REPLACED 2 RIVNUTS FOR THE DOOR LINING INSTALL FOUND DURING LINING REMOVAL. PERFORMED SATISFACTORY OPS CHECK OF MAIN CABIN/PAX DOOR OPERATION. WORK PERFORMED IAW PHENOM 300 AMM 52-11-24, 25-23-04, 25-23-04 AND 52-10-00
